MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; FG TOUCH NITRILE EXAM GLOVES, 100CT, SM

Medline Industries, LP MEDLINE; FG TOUCH NITRILE EXAM GLOVES, 100CT, SM
Catalog Number FG100SH
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2024
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
FG TOUCH NITRILE EXAM GLOVES, 100CT, SM
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
camilla allen
three lakes drive
northfield, IL 60093
MDR Report Key50104328
Report Number1417592-2026-12217
Device Sequence Number20147237
Product Code LZA
UDI-Device Identifier00888277653941
UDI-Public00888277653941
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberFG100SH
Device Lot NumberZIM401886712
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2024
Initial Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown